MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Erosion (1750)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c, batch/lot number: 19412010, model/catalog description: suretek burr hole cover kit, gtin # (b)(4).Model number/catalog number: db-2201-45bc, serial number: (b)(6), batch/lot number: 16891177, model/catalog description: lead kit 45cm, unique identifier (udi) # (b)(4).Model number/catalog number: db-2201-45dc, serial number: (b)(6), batch/lot number: 17120572, model/catalog description: lead kit 45cm, unique identifier (udi) # (b)(4).Model number/catalog number: nm-3138-55, serial number: (b)(6), batch/lot number: 16795972 and 16757005, model/catalog description: 55cm 8 contact extension, unique identifier (udi) # (b)(4).Model number/catalog number: db-1110-c, serial number: (b)(6), batch/lot number: 16647083, model/catalog description: vercise ipg, unique identifier (udi) # (b)(4).
 
Event or Problem Description
It was reported that the patient experienced erosion, an open wound on the scalp, above the burr hole cover and underwent a full system explant.An infection was suspected, for which cultures were taken and confirmed bacterial infections of klebsiella oxytoca, raoultella ornithinolytica, stenotrophomonas maltophilia and haemophilus parainfluenzae; the patient was prescribed antibiotics and is doing well post operatively.No additional symptoms were reported related to the erosion or the infection.The devices were not returned to the manufacturer for analysis as they were all discarded by the facility.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl.Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c, serial number: (b)(6), batch/lot number: 19412010, model/catalog description: suretek burr hole cover kit gtin # (b)(6).Model number/catalog number: db-2201-45bc, serial number: (b)(6), batch/lot number: 16891177, model/catalog description: lead kit 45cm, unique identifier (udi) # (b)(4).Model number/catalog number: db-2201-45dc, serial number: (b)(6), batch/lot number: 17120572, model/catalog description: lead kit 45cm, unique identifier (udi) # (b)(4) model number/catalog number: nm-3138-55, serial number: (b)(6), batch/lot number: 16795972 and 16757005, model/catalog description: 55cm 8 contact extension, unique identifier (udi) # (b)(4).Model number/catalog number: db-1110-c, serial number: (b)(6), batch/lot number: 16647083, model/catalog description: vercise ipg, unique identifier (udi) # (b)(4).With all the available information, boston scientific concludes that the cause of the patient experiencing erosion, infection and undergoing a system explant could not be confirmed.The devices were not returned therefore device analysis could not be done.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.The device was discarded by the facility and not returned for analysis; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states infection, implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening are a risk of implanting the system.A sterilization record review (srr) was performed, and the review identified no sterilization related findings that could be reasonably associated with the reported event.Based on all available information, engineers are not able to confirm the root cause of the event.The devices were not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint and the conclusion is cause not established.

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25803849
Report Number3006630150-2026-04887
Device Sequence Number8987165
Product Code MHY
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)170811(10)2000014101
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/11/2017
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number2000014101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale